# SDR ASAA1048092

- Difficulty date: July 9, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 57,368 hours, 35,406 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603192
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT LOWER TRAILING EDGE I/B END IS CHAFED.  REMOVED DAMAGE, INSTALLED REPAIR.
